Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Nonlinear stability of homogeneous models in Newtonian cosmology

Title data

Rein, Gerhard:
Nonlinear stability of homogeneous models in Newtonian cosmology.
In: Archive for Rational Mechanics and Analysis. Vol. 140 (1997) Issue 4 . - pp. 335-351.
ISSN 1432-0673
DOI: https://doi.org/10.1007/s002050050070

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics > Professor Applied Mathematics - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Jul 2015 10:01
Last Modified: 21 Jul 2015 10:01
URI: https://eref.uni-bayreuth.de/id/eprint/16898